# SDR GTIA030399

- Difficulty date: May 13, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE WHEEL WELL, STATION 70 LBL 16 AND RBL 16, TWO FITTINGS CRACKED.  REMOVED TWO FITTINGS.  LOCATED AND DRILLED HOLES ON TWO NEW FITTINGS.  INSTALLED TWO NEW FITTINGS.  (M)
